Kodai Mathematical Journal
- Kodai Math. J.
- Volume 39, Number 1 (2016), 154-174.
The structure Jacobi operator of three-dimensional real hypersurfaces in non-flat complex space forms
In this paper new results concerning three dimensional real hypersurfaces in non-flat complex space forms in terms of their stucture Jacobi operator are presented. More precisely, the conditions of 1) the structure Jacobi operator being of Codazzi type with respect to the generalized Tanaka-Webster connection and commuting with the shape operator and 2) η-invariance of the structure Jacobi operator and commutativity of it with the shape operator are studied. Furthermore, results concerning Hopf hypersurfaces and ruled hypersurfaces of dimension greater than three satisfying the previous conditions are also included.
Kodai Math. J., Volume 39, Number 1 (2016), 154-174.
First available in Project Euclid: 22 March 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kaimakamis, George; Panagiotidou, Konstantina; Pérez, Juan de Dios. The structure Jacobi operator of three-dimensional real hypersurfaces in non-flat complex space forms. Kodai Math. J. 39 (2016), no. 1, 154--174. doi:10.2996/kmj/1458651697. https://projecteuclid.org/euclid.kmj/1458651697